Alert archive / Missouri / Wind Advisories in 2019
Wind Advisory 8, NWS Springfield, MO
NWS Springfield, MO issued this wind advisory at Apr 10, 2019, 3:12 PM CDT for 34 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas. It took effect at Apr 10, 2019, 11:58 PM CDT. It was in force for 15 hr.
The area
The counties it named.
The facts
- Issued
- Apr 10, 2019, 3:12 PM CDT (20:12 UTC)
- In effect from
- Apr 10, 2019, 11:58 PM CDT
- Expired
- Apr 11, 2019, 2:46 PM CDT
- In force
- 15 hr
- Issued by
- NWS Springfield, MO
All 37 counties
Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barry County, MO, Barton County, MO, Benton County, MO, Camden County, MO, Cedar County, MO, Christian County, MO, Dade County, MO, Dallas County, MO, Dent County, MO, Douglas County, MO, Greene County, MO, Hickory County, MO, Howell County, MO, Jasper County, MO, Laclede County, MO, Lawrence County, MO, Maries County, MO, McDonald County, MO, Miller County, MO, Morgan County, MO, Newton County, MO, Oregon County, MO, Ozark County, MO, Phelps County, MO, Polk County, MO, Pulaski County, MO, Shannon County, MO, St. Clair County, MO, Stone County, MO, Taney County, MO, Texas County, MO, Vernon County, MO, Webster County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 30 km from the middle of the area, began a volume at 20:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.2 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2089 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 145 m²/s²
- 0-3 km storm-relative helicity
- 198 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
604 WWUS73 KSGF 102012 NPWSGF URGENT - WEATHER MESSAGE National Weather Service Springfield MO 312 PM CDT Wed Apr 10 2019 ...Wind advisory through 10 pm tonight and from 10 AM to 7 PM Thursday... .A very strong low will lift northeast from the high plains into Iowa on Thursday. A front trailing the low will push through the Missouri Ozarks and southeast Kansas. Strong southerly winds will continue through this evening over western Missouri and southeast Kansas with 35 to 50 mph winds still possible. Drier air will rush into the area behind the front on Thursday with winds picking up once again into the 35 to 50 mph range. KSZ073-097-101-MOZ066>068-077>081-088>095-101>103-110815- /O.NEW.KSGF.WI.Y.0008.190411T1500Z-190412T0000Z/ /O.CON.KSGF.WI.Y.0007.000000T0000Z-190411T0300Z/ Bourbon-Crawford-Cherokee-Vernon-St. Clair-Hickory-Barton-Cedar- Polk-Dallas-Laclede-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-McDonald-Barry-Stone- Including the cities of Fort Scott, Pawnee Station, Chicopee, Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, Neutral, Sherwin, Stippville, Nevada, Tiffin, Appleton City, Johnson City, Weaubleau, Hermitage, Quincy, Wheatland, Cross Timbers, Kenoma, Lamar, Cedar Springs, El Dorado Springs, Filley, Arnica, Caplinger Mills, Stockton, Bolivar, Buffalo, Charity, Foose, March, Plad, Windyville, Olive, Lynchburg, Lebanon, Joplin, Carthage, Greenfield, Lockwood, Meinert, Springfield, Marshfield, Northview, Seymour, Rogersville, Dawson, Graff, Mountain Grove, Duncan, Mansfield, Neosho, Aurora, Mount Vernon, Marionville, Nixa, Christian Center, Ozark, Selmore, Anderson, Noel, Goodman, South West City, Pineville, Rocky Comfort, Monett, Madry, Cassville, Kimberling City, Crane, Elsey, Indian Point, and Silver Dollar City 312 PM CDT Wed Apr 10 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS EVENING... ...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM CDT THURSDAY... The National Weather Service in Springfield has issued a Wind Advisory, which is in effect from 10 AM to 7 PM CDT Thursday. * TIMING...Through this evening and again on Thursday morning through 7 pm Thursday * WINDS...South winds of 20 to 35 mph with gusts to 50 mph. * Impacts...High profile vehicles will need to take extra care. Motorists should use caution while driving on area roadways. Outdoor objects could become displaced if not secured properly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ MOZ055>058-069>071-082-083-096>098-104>106-110815- /O.NEW.KSGF.WI.Y.0008.190411T1500Z-190412T0000Z/ Benton-Morgan-Miller-Maries-Camden-Pulaski-Phelps-Texas-Dent- Douglas-Howell-Shannon-Taney-Ozark-Oregon- Including the cities of Warsaw, Whitakerville, Cole Camp, Crockerville, Mora, Edmonson, Lincoln, Versailles, Rocky Mount, Stover, Laurie, Aurora Springs, Eldon, Lake Ozark, Vichy, Osage Beach, Camdenton, Decaturville, Roach, Village of Four Seasons, Fort Leonard Wood, Laquey, Waynesville, Northwye, Rolla, Plato, Roby, Bendavis, Huggins, Lake Spring, Bangert, Darien, Gladden, Howes, Jadwin, Salem, Vanzant, Ava, Goodhope, Rome, Squires, Dogwood, Pomona, Pottersville, Siloam Springs, South Fork, West Plains, White Church, Teresita, Winona, Birch Tree, Montier, Branson, Hollister, Kirbyville, Edgewater Beach, Forsyth, Ozark Beach, Powersite, Wasola, Thayer, Alton, Couch, Greer, Thomasville, and Wilderness 312 PM CDT Wed Apr 10 2019 ...WIND ADVISORY IN EFFECT FROM 10 AM TO 7 PM CDT THURSDAY... The National Weather Service in Springfield has issued a Wind Advisory, which is in effect from 10 AM to 7 PM CDT Thursday. * TIMING...From mid morning Thursday through the early afternoon. * WINDS...South to southwest winds of 25 to 30 mph and gusts up to 50 mph will be possible. * IMPACTS...High profile vehicles will need to take extra care. Motorists should use caution while driving on area roadways. Outdoor objects could become displaced if not secured properly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Lindenberg
4 follow-up statements
381 WWUS73 KSGF 110253 NPWSGF URGENT - WEATHER MESSAGE National Weather Service Springfield MO 953 PM CDT Wed Apr 10 2019 ...Wind advisory from 10 AM to 7 PM Thursday... .A very strong low will lift northeast from the high plains into Iowa on Thursday. A front trailing the low will push through the Missouri Ozarks and southeast Kansas.Drier air will rush into the area behind the front on Thursday with winds picking up once again into the 35 to 50 mph range. KSZ073-097-101-MOZ066>068-077>081-088>095-101>103-111500- /O.EXP.KSGF.WI.Y.0007.000000T0000Z-190411T0300Z/ /O.CON.KSGF.WI.Y.0008.190411T1500Z-190412T0000Z/ Bourbon-Crawford-Cherokee-Vernon-St. Clair-Hickory-Barton-Cedar- Polk-Dallas-Laclede-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-McDonald-Barry-Stone- Including the cities of Fort Scott, Pawnee Station, Chicopee, Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, Neutral, Sherwin, Stippville, Nevada, Tiffin, Appleton City, Johnson City, Weaubleau, Hermitage, Quincy, Wheatland, Cross Timbers, Kenoma, Lamar, Cedar Springs, El Dorado Springs, Filley, Arnica, Caplinger Mills, Stockton, Bolivar, Buffalo, Charity, Foose, March, Plad, Windyville, Olive, Lynchburg, Lebanon, Joplin, Carthage, Greenfield, Lockwood, Meinert, Springfield, Marshfield, Northview, Seymour, Rogersville, Dawson, Graff, Mountain Grove, Duncan, Mansfield, Neosho, Aurora, Mount Vernon, Marionville, Nixa, Christian Center, Ozark, Selmore, Anderson, Noel, Goodman, South West City, Pineville, Rocky Comfort, Monett, Madry, Cassville, Kimberling City, Crane, Elsey, Indian Point, and Silver Dollar City 953 PM CDT Wed Apr 10 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT THURSDAY... ...WIND ADVISORY WILL EXPIRE AT 10 PM CDT THIS EVENING... * TIMING...Thursday morning through 7 pm Thursday * WINDS...South winds of 20 to 35 mph with gusts to 50 mph. * Impacts...High profile vehicles will need to take extra care. Motorists should use caution while driving on area roadways. Outdoor objects could become displaced if not secured properly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ MOZ055>058-069>071-082-083-096>098-104>106-111500- /O.CON.KSGF.WI.Y.0008.190411T1500Z-190412T0000Z/ Benton-Morgan-Miller-Maries-Camden-Pulaski-Phelps-Texas-Dent- Douglas-Howell-Shannon-Taney-Ozark-Oregon- Including the cities of Warsaw, Whitakerville, Cole Camp, Crockerville, Mora, Edmonson, Lincoln, Versailles, Rocky Mount, Stover, Laurie, Aurora Springs, Eldon, Lake Ozark, Vichy, Osage Beach, Camdenton, Decaturville, Roach, Village of Four Seasons, Fort Leonard Wood, Laquey, Waynesville, Northwye, Rolla, Plato, Roby, Bendavis, Huggins, Lake Spring, Bangert, Darien, Gladden, Howes, Jadwin, Salem, Vanzant, Ava, Goodhope, Rome, Squires, Dogwood, Pomona, Pottersville, Siloam Springs, South Fork, West Plains, White Church, Teresita, Winona, Birch Tree, Montier, Branson, Hollister, Kirbyville, Edgewater Beach, Forsyth, Ozark Beach, Powersite, Wasola, Thayer, Alton, Couch, Greer, Thomasville, and Wilderness 953 PM CDT Wed Apr 10 2019 ...WIND ADVISORY REMAINS IN EFFECT FROM 10 AM TO 7 PM CDT THURSDAY... * TIMING...Thursday morning through 7 pm Thursday * WINDS...South to southwest winds of 25 to 30 mph and gusts up to 50 mph will be possible. * IMPACTS...High profile vehicles will need to take extra care. Motorists should use caution while driving on area roadways. Outdoor objects could become displaced if not secured properly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Albano
704 WWUS73 KSGF 110458 NPWSGF URGENT - WEATHER MESSAGE National Weather Service Springfield MO 1158 PM CDT Wed Apr 10 2019 ...Wind Advisory through 7 PM Thursday... .A very strong area of low pressure will continue to track across the region overnight and lift northeast into Iowa on Thursday. A front trailing the low will push through the Missouri Ozarks and southeastern Kansas on Thursday. Drier air will rush into the area behind the front. Gusty winds will continue overnight and through the day on Thursday with gusts of 35 to 50 mph expected at times. KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-111700- /O.EXT.KSGF.WI.Y.0008.190411T0458Z-190412T0000Z/ Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- Including the cities of Fort Scott, Pawnee Station, Chicopee, Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, Neutral, Sherwin, Stippville, Warsaw, Whitakerville, Cole Camp, Crockerville, Mora, Edmonson, Lincoln, Versailles, Rocky Mount, Stover, Laurie, Aurora Springs, Eldon, Lake Ozark, Vichy, Nevada, Tiffin, Appleton City, Johnson City, Weaubleau, Hermitage, Quincy, Wheatland, Cross Timbers, Osage Beach, Camdenton, Decaturville, Roach, Village of Four Seasons, Fort Leonard Wood, Laquey, Waynesville, Northwye, Rolla, Kenoma, Lamar, Cedar Springs, El Dorado Springs, Filley, Arnica, Caplinger Mills, Stockton, Bolivar, Buffalo, Charity, Foose, March, Plad, Windyville, Olive, Lynchburg, Lebanon, Plato, Roby, Bendavis, Huggins, Lake Spring, Bangert, Darien, Gladden, Howes, Jadwin, Salem, Joplin, Carthage, Greenfield, Lockwood, Meinert, Springfield, Marshfield, Northview, Seymour, Rogersville, Dawson, Graff, Mountain Grove, Duncan, Mansfield, Neosho, Aurora, Mount Vernon, Marionville, Nixa, Christian Center, Ozark, Selmore, Vanzant, Ava, Goodhope, Rome, Squires, Dogwood, Pomona, Pottersville, Siloam Springs, South Fork, West Plains, White Church, Teresita, Winona, Birch Tree, Montier, Anderson, Noel, Goodman, South West City, Pineville, Rocky Comfort, Monett, Madry, Cassville, Kimberling City, Crane, Elsey, Indian Point, Silver Dollar City, Branson, Hollister, Kirbyville, Edgewater Beach, Forsyth, Ozark Beach, Powersite, Wasola, Thayer, Alton, Couch, Greer, Thomasville, and Wilderness 1158 PM CDT Wed Apr 10 2019 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM CDT THURSDAY... * TIMING...Through 7 pm Thursday * WINDS...South to southwesterly winds of 25 to 30 mph with gusts up to 50 mph will occur at times. * IMPACTS...High profile vehicles will need to take extra care. Motorists should use caution while driving on area roadways. Outdoor objects could become displaced if not secured properly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Wise
095 WWUS73 KSGF 111646 NPWSGF URGENT - WEATHER MESSAGE National Weather Service Springfield MO 1146 AM CDT Thu Apr 11 2019 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-120000- /O.CON.KSGF.WI.Y.0008.000000T0000Z-190412T0000Z/ Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- Including the cities of Fort Scott, Pawnee Station, Chicopee, Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, Neutral, Sherwin, Stippville, Warsaw, Whitakerville, Cole Camp, Crockerville, Mora, Edmonson, Lincoln, Versailles, Rocky Mount, Stover, Laurie, Aurora Springs, Eldon, Lake Ozark, Vichy, Nevada, Tiffin, Appleton City, Johnson City, Weaubleau, Hermitage, Quincy, Wheatland, Cross Timbers, Osage Beach, Camdenton, Decaturville, Roach, Village of Four Seasons, Fort Leonard Wood, Laquey, Waynesville, Northwye, Rolla, Kenoma, Lamar, Cedar Springs, El Dorado Springs, Filley, Arnica, Caplinger Mills, Stockton, Bolivar, Buffalo, Charity, Foose, March, Plad, Windyville, Olive, Lynchburg, Lebanon, Plato, Roby, Bendavis, Huggins, Lake Spring, Bangert, Darien, Gladden, Howes, Jadwin, Salem, Joplin, Carthage, Greenfield, Lockwood, Meinert, Springfield, Marshfield, Northview, Seymour, Rogersville, Dawson, Graff, Mountain Grove, Duncan, Mansfield, Neosho, Aurora, Mount Vernon, Marionville, Nixa, Christian Center, Ozark, Selmore, Vanzant, Ava, Goodhope, Rome, Squires, Dogwood, Pomona, Pottersville, Siloam Springs, South Fork, West Plains, White Church, Teresita, Winona, Birch Tree, Montier, Anderson, Noel, Goodman, South West City, Pineville, Rocky Comfort, Monett, Madry, Cassville, Kimberling City, Crane, Elsey, Indian Point, Silver Dollar City, Branson, Hollister, Kirbyville, Edgewater Beach, Forsyth, Ozark Beach, Powersite, Wasola, Thayer, Alton, Couch, Greer, Thomasville, and Wilderness 1146 AM CDT Thu Apr 11 2019 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * TIMING...Through 7 pm Thursday * WINDS...South to southwesterly winds of 20 to 30 mph with gusts up to 50 mph will occur at times. * IMPACTS...High profile vehicles will need to take extra care. Motorists should use caution while driving on area roadways. Outdoor objects could become displaced if not secured properly. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Wind Advisory means that winds of 35 mph are expected. Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Schaumann
676 WWUS73 KSGF 111946 NPWSGF URGENT - WEATHER MESSAGE National Weather Service Springfield MO 246 PM CDT Thu Apr 11 2019 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-112100- /O.CAN.KSGF.WI.Y.0008.000000T0000Z-190412T0000Z/ Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- Including the cities of Fort Scott, Pawnee Station, Chicopee, Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, Neutral, Sherwin, Stippville, Warsaw, Whitakerville, Cole Camp, Crockerville, Mora, Edmonson, Lincoln, Versailles, Rocky Mount, Stover, Laurie, Aurora Springs, Eldon, Lake Ozark, Vichy, Nevada, Tiffin, Appleton City, Johnson City, Weaubleau, Hermitage, Quincy, Wheatland, Cross Timbers, Osage Beach, Camdenton, Decaturville, Roach, Village of Four Seasons, Fort Leonard Wood, Laquey, Waynesville, Northwye, Rolla, Kenoma, Lamar, Cedar Springs, El Dorado Springs, Filley, Arnica, Caplinger Mills, Stockton, Bolivar, Buffalo, Charity, Foose, March, Plad, Windyville, Olive, Lynchburg, Lebanon, Plato, Roby, Bendavis, Huggins, Lake Spring, Bangert, Darien, Gladden, Howes, Jadwin, Salem, Joplin, Carthage, Greenfield, Lockwood, Meinert, Springfield, Marshfield, Northview, Seymour, Rogersville, Dawson, Graff, Mountain Grove, Duncan, Mansfield, Neosho, Aurora, Mount Vernon, Marionville, Nixa, Christian Center, Ozark, Selmore, Vanzant, Ava, Goodhope, Rome, Squires, Dogwood, Pomona, Pottersville, Siloam Springs, South Fork, West Plains, White Church, Teresita, Winona, Birch Tree, Montier, Anderson, Noel, Goodman, South West City, Pineville, Rocky Comfort, Monett, Madry, Cassville, Kimberling City, Crane, Elsey, Indian Point, Silver Dollar City, Branson, Hollister, Kirbyville, Edgewater Beach, Forsyth, Ozark Beach, Powersite, Wasola, Thayer, Alton, Couch, Greer, Thomasville, and Wilderness 246 PM CDT Thu Apr 11 2019 ...WIND ADVISORY IS CANCELLED... The National Weather Service in Springfield has cancelled the Wind Advisory. Winds should remain below advisory criteria and the advisory has been cancelled early. $$ Lindenberg
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this wind advisory went out at Apr 10, 2:32 PM CDT, 40 minutes earlier.
Area forecast discussion, Apr 10, 2:32 PM CDT, 40 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
232 PM CDT Wed Apr 10 2019
.SYNOPSIS...
Issued at 232 PM CDT Wed Apr 10 2019
Surface winds were howling across western Missouri and extreme
southeast Kansas today. We've had several sites reach wind
advisory criteria on sustained winds and both SGF/JLN have reached
on gusts as well. Several fires have already occurred with
humidity levels already dipping into the 20s and 30s. The culprit
is a strong area of low pressure in the high plains. A warm front
had lifted north of the area with strong southerly winds across
the CWA. Temperatures have shot up into the 80s with JLN tying a
record already at 84 degrees.
The short term forecast focus will be with this low pressure
system as it eventually lifts northeast into Iowa on Thursday and
with rain chances this weekend as another upper system lifts
northeast into the area.
&&
.SHORT TERM...(This evening through Thursday)
Issued at 232 PM CDT Wed Apr 10 2019
Current wind advisory goes until 10 pm with strong winds likely to
continue through the evening hours as the low begins to lift into
north central KS. We will maintain our southerly winds through the
night with very mild nighttime lows in the low to mid 60s. A
frontal boundary will shift eastward through the area on Thursday,
with the wind becoming more southwesterly behind the front. The
winds will remain quite gusty and we will likely be issuing
another wind advisory for Thursday. With the drier air moving in
behind the front, it will also be another potentially significant
fire weather danger and another red flag warning will likely be
needed. There may be enough moisture and instability on Thursday
afternoon for some convection in the far eastern CWA, but these
should quickly exit the area by the early evening. We are not
expecting severe weather at this time.
.LONG TERM...(Thursday Night through Wednesday)
Issued at 232 PM CDT Wed Apr 10 2019
The wind should diminish on Thursday night, however much cooler
air will move into the region behind the front. Lows will dip into
the mid 30s to low 40s. We are not expecting freezing temperatures
and the winds should stay up enough to prevent frost from forming.
Highs on Friday will only be in the mid 50s to mid 60s with lows
back in the upper 30s to mid 40s on Friday night.
Another big low pressure system will take place over the southern
Rockies and push into the southern plains on Saturday. Rain should
spread north into the area ahead of this system by midday
Saturday. The low will track across the area Saturday night and
Sunday with rain continuing through Sunday. We are currently going
with around 0.75 to 1.8" of rainfall from northwest to southeast
in the CWA with this system.
The rain should push out of the area on Sunday evening, with
temperatures starting to warm back up into the 70s for the early
part of next week.
&&
.AVIATION...(For the 18Z TAFS through 18Z Thursday afternoon)
Issued at 1205 AM CDT Wed Apr 10 2019
Surface winds and low level wind shear will be the main aviation
hazards through the period. A very strong area of low pressure
over the high plains will lift northeast into southwest Iowa by
the end of the period. Very strong winds will occur across the
area ahead of the low and will see sustained winds of 25 to 35 kts
and gusts of 35 to 45 kts through much of the period. Also getting
some low level wind shear of 50-60 kts mainly during the nighttime
hours tonight. VFR conditions are expected through the period with
very dry low levels in the atmosphere.
&&
.SGF WATCHES/WARNINGS/ADVISORIES...
MO...Red Flag Warning until 7 PM CDT this evening for MOZ055>058-
066>071-077>082-088>097-101>105.
Wind Advisory until 10 PM CDT this evening for MOZ066>068-
077>081-088>095-101>103.
KS...Red Flag Warning until 7 PM CDT this evening for KSZ073-097-101.
Wind Advisory until 10 PM CDT this evening for KSZ073-097-101.
&&
SYNOPSIS...Lindenberg
SHORT TERM...Lindenberg
LONG TERM...Lindenberg
AVIATION...LindenbergHazardous weather outlook, Apr 10, 5:02 AM CDT, 10 hours 10 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 502 AM CDT Wed Apr 10 2019 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-111015- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 502 AM CDT Wed Apr 10 2019 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Elevated non thunderstorm wind risk. Significant fire weather risk. DISCUSSION... Another strong storm system is expected to move into the Plains today with strong south winds gusting from 35 to 45 mph. This will lead to elevated to significant fire concerns for woodland fuels. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday. A frontal boundary will move through on Thursday, with strong southwest winds expected to gust to near 40 mph again, along with low relative humidity levels. This will result in elevated to significant fire weather concerns for mainly woodland fuels. Isolated thunderstorms will be possible Thursday over the eastern Ozarks. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Raberding
In the hours before
Local storm report, Apr 10, 12:25 PM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1225 PM CDT WED APR 10 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1153 AM NON-TSTM WND GST 1 NE AIRPORT DRIVE 37.15N 94.50W
04/10/2019 M51 MPH JASPER MO ASOS
ASOS STATION KJLN JOPLIN ASOS.
&&
BURCHFIELDThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 3:21 AM CDT | Wind Advisory | SGF | Barry, Barton, Cedar, Christian, Dade, Dallas and 13 more | 19 hr |
| Apr 10, 10:40 AM CDT | Red Flag Warning | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 25 more | 8 hr |
Nearby
Wind Advisories in Missouri, 2019Wind Advisories in Kansas, 2019Every wind advisory in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.